# SDR AG2R2012040532747

- Difficulty date: April 5, 2012
- Submitted: April 5, 2012
- Operation: General aviation
- Engine: Lyc IO360L2A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Transfer Tube
- Part number: 131327120
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAK FOUND ON CENTER MAIN OIL TRANSFER TUBE ON CRANKSHAFT, SN .
